# SDR F3LA200800148

- Difficulty date: April 2, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,231 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Corroded
- Location: 261pf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED CORROSION AND DAMAGE WAS FOUND ON FLOOR PANEL 261PF, UNDER THE RIGHT CORNER OF THE AFT GALLEY.  MAINTENANCE REPAIRED THE CORROSION AND DAMAGE IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-12-00.  UPON COMPLETION OF THE REPAIRS, THE PANEL WAS INSPECTED AND FOUND ACCEPTABLE.
